# SDR SIMA20130615003

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 20,961 hours, 17,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009120
- Part serial: 7452
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER IN THE COCKPIT BEHIND THE CAPTAIN INOPERATIVE.  R & R CAPTAIN’S FLASHLIGHT ASSY IAW AMM 33-50-16 OPS.  OPS CHECKED GOOD IAW AMM 33-51-01.  ACFT RETURNED TO SERVICE.
